# SDR SCNA20201116192

- Difficulty date: October 16, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING 193AR HAS PUNCTURES IN COMPOSITE MATERIALS ON INNER SURFACE.  REPAIRED PUNCTURES IN COMPOSITE SKIN ON INNER SURFACE OF BODY FAIRING PANEL 193AR, PER SRM 51-70-05-2R-2.
